Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 8, 2013, 10:48 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2013, 10:48 PM CDT (03:48 UTC)
- Expired
- Apr 8, 2013, 11:45 PM CDT
- In force
- 57 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 11:15 PM CDT | TSTM WND DMG | 8 S Hayes Center, NE | PASTURE FENCES AND GATES BLOWN DOWN. ESTIMATED WIND SPEED OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1694 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS53 KLBF 090348
SVRLBF
NEC063-085-090445-
/O.NEW.KLBF.SV.W.0005.130409T0348Z-130409T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALISADE...
AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAYES CENTER...HAMLET...RED WILLOW RESERVOIR STATE RECREATION
AREA...WILLOW VIEW CAMPGROUND...BLUEGILL HAVEN CAMPGROUND...
QUICK...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MARENGO AND
MAYWOOD.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0349Z 199DEG 19KT 4030 10110
HAIL...1.00IN
WIND...60MPH
$$
BROOKS2 follow-up statements
395
WWUS53 KLBF 090405
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT MON APR 8 2013
NEC063-085-090445-
/O.CON.KLBF.SV.W.0005.000000T0000Z-130409T0445Z/
FRONTIER NE-HAYES NE-
1105 PM CDT MON APR 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
WESTERN FRONTIER COUNTIES UNTIL 1145 PM CDT...
AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALISADE...
AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYES CENTER...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW
VIEW CAMPGROUND...BLUEGILL HAVEN CAMPGROUND...QUICK...HAYES CENTER
STATE WILDLIFE MANAGEMENT AREA...MARENGO AND MAYWOOD.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0405Z 199DEG 25KT 4041 10105
HAIL...1.00IN
WIND...60MPH
$$
BROOKS822
WWUS53 KLBF 090432
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM MDT MON APR 8 2013
NEC063-085-090445-
/O.CON.KLBF.SV.W.0005.000000T0000Z-130409T0445Z/
FRONTIER NE-HAYES NE-
1132 PM CDT MON APR 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
WESTERN FRONTIER COUNTIES UNTIL 1145 PM CDT...
AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYES CENTER
STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...MARENGO AND MAYWOOD.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10131 4068 10127 4070 10053 4035 10065
TIME...MOT...LOC 0432Z 199DEG 25KT 4057 10090
HAIL...1.00IN
WIND...60MPH
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:43 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 8, 6:43 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 643 PM CDT MON APR 8 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 314 PM CDT MON APR 8 2013 DEEP CONVECTION SHOULD DEVELOP WEST TO EAST TONIGHT WITH LARGE HAIL THE PRIMARY SEVERE WEATHER THREAT. THERE IS A NARROW WINDOW FOR TORNADOES ASSOCIATED WITH A SOUTHWARD MOVING COLD FRONT THIS EVENING AND STORMS DEVELOPING ALONG OR JUST SOUTH OF THE FRONT. THE THUNDERSTORMS WILL HELP PULL COLD AIR SOUTH WHICH COULD CAUSE A CHANGEOVER TO FREEZING RAIN FASTER THAN FORECAST. THE RAP HAS WEAKENED THE MIDLEVEL WARM AIR ADVECTION SUFFICIENTLY TO REDUCE THE RISK OF SLEET HOWEVER THIS WOULD SUGGEST MORE FREEZING RAIN OR FREEZING DRIZZLE POTENTIAL TUESDAY AS THE MOISTURE IS GENERALLY BELOW 700 MB IN ALL MODELS. THE LATEST FORECAST SHOWS LESS QPF TUESDAY BUT SOME AREAS COULD SEE BETWEEN 1/4 AND 1/2 INCH OF FREEZING RAIN AS THE CHANGEOVER LINE WILL SPEND MOST OF THE DAY HOURS TRAVERSING EASTERN PORTIONS OF THE FCST AREA. THE SNOW LINE IS A LITTLE FASTER IN THE RAP BUT THE RAIN TO FREEZING RAIN LINE SHOULD BE DRAPED ACROSS CUSTER AND FRONTIER COUNTY BY 12Z TUESDAY. ALL OF THIS SUGGESTS THE COLD AIR IS WINNING OUT IN THE WEST AND TAKING A MORE NORTH TO SOUTH PLUNGE. THERE NO REAL CHANGE IN THE SNOWFALL AMOUNTS DURING THE SHORT TERM EXCEPT HIGHER AMOUNTS ASSOCIATED WITH THE SLIGHTLY FASTER CHANGEOVER IN THE WEST. ICING COULD BE A REAL PROBLEM FOR THE POWER GRID IN SOME AREAS WITH WINDS INCREASING TO 25 TO 35 MPH. TEMPERATURES SHOULD BE STEADY OR FALLING IN THE 20S THROUGHOUT THE DAY AND WIND CHILL READINGS IN THE SINGLE DIGITS ARE EXPECTED ALL AREAS BY TUESDAY NIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 314 PM CDT MON APR 8 2013 EARLY TUESDAY EVENING THE H5 UPPER LOW IS FORECAST TO ROTATE INTO CENTRAL COLORADO WHILE THE H7 LOW MOVES INTO FAR NORTHEAST CO/SWRN NEBR/NWRN KS. THIS WILL BE CONDUCIVE FOR A PERIOD OF MODERATE TO HEAVY SNOW IS TO DEVELOP IN NW KS AND DRAWN NORTHWARD INTO WESTERN NEBRASKA. NORTHWEST WINDS 25 TO 35 MPH AND GUSTY TO PRODUCE AREAS OF BLOWING SNOW TO DIMINISH SLIGHTLY TO 20 TO 30 MPH AFTER MIDNIGHT. THE SYSTEM WILL BEGIN TO WEAKEN AS DRIER AIR IS DRAWN INTO THE EASTERN SIDE OF THE SYSTEM. A PERSISTENT DEFORMATION ZONE ON THE BACKSIDE OF THE SYSTEM WILL STILL BRING LIGHT SNOW ACCUMULATIONS LATE TUESDAY NIGHT THROUGH WEDNESDAY. EVEN WEDNESDAY NIGHT INTO THURSDAY...THE NORTHEAST HALF OF THE AREA MAY CONTINUE TO SEE LIGHT SNOW AS UPPER LOW ROTATES SLOWLY EAST INTO IOWA. HAVE TRENDED DOWN HIGH TEMPERATURES WEDNESDAY TO THE UPPER 20S AND LOWER 30S. THURSDAY HIGHS ALSO TRENDED DOWN A BIT TO 33 TO 35 NORTH CENTRAL TO THE LOWER 40S FAR SOUTHWEST. IN WAKE OF CLOSED SYSTEM THURSDAY...UPPER FLOW WILL BE WEST NORTHWEST FRIDAY THROUGH MONDAY. TEMPERATURES TO MODERATE FROM 40 TO 50 FRIDAY TO THE 50S TO LOW/MID 60S SATURDAY AND SUNDAY. LOW CHANCE POPS SUNDAY/MONDAY FOR RAIN SHOWERS...NIGHTTIME/MORNING RAIN/SNOW SHOWERS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 642 PM CDT MON APR 8 2013 PRECIPITATION WILL CONTINUE TO EXPAND OVER WESTERN NEBRASKA EARLY THIS EVENING. CEILINGS WILL LOWER IN TO LIFR CATEGORIES AND AS TEMPERATURES COOL AREAS OF MIXED OR FREEZING PRECIPITATION ARE EXPECTED TO DEVELOP. PRECIPITATION TO CHANGE TO ALL SNOW THROUGH THE DAY ON TUESDAY. STRONG WINDS TO CONTINUE AND LIFR CEILINGS. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ029-038-058-069>071. WINTER STORM WARNING FROM 4 AM CDT /3 AM MDT/ TUESDAY TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ006>010-024>028-035>037-056-057- 059. WINTER STORM WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TUESDAY TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NEZ004-005-022-023-094. && SHORT TERM...CDC LONG TERM...ROBERG AVIATION...POWER
Hazardous weather outlook, Apr 8, 5:53 AM CDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 553 AM CDT MON APR 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-091100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 553 AM CDT MON APR 8 2013 /453 AM MDT MON APR 8 2013/ ...A MAJOR SPRING STORM IS EXPECTED TO BRING A WILD MIX OF WEATHER TO WESTERN AND NORTH CENTRAL NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. A WARM FRONT WILL MOVE NORTH INTO SOUTHERN NEBRASKA AND BRING WARM AND MOIST AIR TO CENTRAL AND SOUTHWEST NEBRASKA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN SOUTHWEST NEBRASKA. WITH STRONG INSTABILITY AND FAVORABLE VERTICAL WIND PROFILES...THERE IS POTENTIAL FOR AT LEAST ISOLATED SUPER CELLS WHICH CAN PRODUCE LARGE HAIL AND DAMAGING WIND. THE AREA MOST LIKELY TO HAVE SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF A LINE FROM BROKEN BOW THROUGH NORTH PLATTE TO IMPERIAL. BESIDES THE RISK OF THUNDERSTORMS...THERE IS A POSSIBILITY OF LIGHT FREEZING RAIN OR SLEET IN THE NEBRASKA SANDHILLS AND THE EASTERN PANHANDLE. THE RAIN WILL CHANGE TO SNOW MOST AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD SNOW IS EXPECTED TO CONTINUE TUESDAY AND TUESDAY NIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. HEAVY SNOW IS LIKELY OVER MUCH OF THE SANDHILLS AND THE EASTERN NEBRASKA PANHANDLE. LESSER AMOUNTS CAN BE EXPECTED IN CENTRAL AND SOUTHWEST NEBRASKA. AFTER THE STORM GOES THROUGH...STRONG WIND IS LIKELY TO PRODUCE AT LEAST AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Apr 8, 6:24 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST BIG SPRINGS 41.06N 102.07W
04/08/2013 M59 MPH DEUEL NE CO-OP OBSERVER
&&
MARTINSpecial weather statement, Apr 8, 9:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 227 AM GMT TUE APR 9 2013 NEZ059-090315- LINCOLN NE- 927 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 1015 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...OR 7 MILES NORTH OF CURTIS...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS TO 50 MPH IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA... BROOKS
Special weather statement, Apr 8, 9:39 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 939 PM CDT MON APR 8 2013 NEZ071-090330- FRONTIER NE- 939 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRONTIER COUNTY UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR QUICK...OR 16 MILES SOUTHWEST OF CURTIS... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAYWOOD... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 29 AND 51. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Apr 8, 9:57 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT MON APR 8 2013 NEZ069-070-090430- CHASE NE-HAYES NE- 957 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF WAUNETA...OR 25 MILES SOUTHEAST OF IMPERIAL...MOVING NORTH AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WINDS TO 50 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... AREA A CAMPGROUND... ENDERS RESERVOIR STATE RECREATION AREA... HAMLET... CENTER DAM CAMPGROUND... WAUNETA... ENDERS... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 30. BROOKS
Special weather statement, Apr 8, 10:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 PM MDT MON APR 8 2013 NEZ038-059-090445- CUSTER NE-LINCOLN NE- 1015 PM CDT MON APR 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 1145 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ACROSS EASTERN LINCOLN COUNTY AND SOUTHWEST CUSTER COUNTY MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA... VROMAN... BRADY... MAXWELL... KEITH... ETNA... OCONTO... CALLAWAY... MILLDALE... FINCHVILLE... LODI... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 188 AND 208. BROOKS
Local storm report, Apr 8, 10:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 5 SE BRADY 40.97N 100.30W
04/08/2013 E0.88 INCH LINCOLN NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Apr 8, 11:40 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 50 min |
| Apr 9, 12:48 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 27 min |
| Apr 9, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.